# SDR 2001F00134

- Difficulty date: May 30, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N806MA
- Make and model: Boeing 727225
- Aircraft serial: 22437
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, FIRST OFFICERS AIRSPEED INDICATOR READS 30 KNOTS DIFFERENT THAN CAPTAINS INDICATOR.  ACCOMPLISHED REJECTED TAKEOFF AT MIAMI.  PERFORMED BRAKE COOLING INSPECTION.  PERFORMED FOD CHECK ON PITOT LINES.  FOUND DEBRIS, REMOVED AND LEAK CHECKED.  ALL SYSTEMS CHECK GOOD IAW MM 34-11-00.  REMOVED BLOCKING TAPE.  TEST FLIGHT ACCOMPLISHED ALL SYSTEMS SATISFACTORY.  (M)
